# SDR REXA2019061760880

- Difficulty date: May 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP ANGLE AT PASSENGER DOOR SURROUND STRUCTURE LOWER SILL.(SM)(CPAX)(53-20-319).  "MID CAP ANGLE AT PASSENGER DOOR SURROUND STRUCTURE LOWER SILL WAS REPLACED FOR A NEW ONE (P/N: SH670-31825-9) PER CRJ-900 SRM 51-41-02-001-001-A01.
